• tami gonzalez tami gonzalez
    September 04, 2008
    how do you know when you are taking too much?
    tami gonzalez tami gonzalez
    September 04, 2008

    i take 40mg of prozac a day. my dr. changed my dosage from 20mg/day about 2wks ago. i know it takes time to fully get into your system, however i had been taking the 20mg for 3months prior. i also take 2mg clonazepam 2x daily. hhow much is too much and when will i know how the new 40mg dosage will take full effect?

    READ MORE

FROM OUR EXPERTS

  • Merely Me
    Health Guide
    September 05, 2008
    Merely Me
    Health Guide
    September 05, 2008

    Hey Tami

     

    It sounds like you are worried that your dosage is too much?  Are you experiencing any bad side effects from the increase in dosage?  Are you feeling better, worse, or the same?  Your doctor must feel confident that this is a good level for you.  I am not a doctor but I would imagine it would take several weeks to feel the full effects of this change. 

     

    I have some information here about Prozac from Health Central.

     

    Your best bet is going to be to call your doctor with your concerns and ask what to expect at this higher dosage. 

     

    I wish you the best.

     

     


FROM OUR COMMUNITY

  • sandy January 24, 2009
    sandy
    January 24, 2009

    Tami,

     

    I increased my meds from 10mg to 20mg to 30mg and then to 40mg 4 wks. ago and I really didn't think it was working because I didn't feel any better by increasing to 40.  But by the end of the 4th wk. I did notice some slight improvements.  Each dosage gave me some improvements but not what I needed.  It takes time to find the right dosage.  So it does take time.  Do you not notice any difference or are you having side effects from increasing it?  Either case talk to your dr.  I see mine next wk.and I let him know eveything.  He usually tells me to give any changes to my meds. 4 wks. before we consider increasing, but that is how my dr. works.  So I may even increase again if we both feel it would give me more relief.  This is just my personal experience with meds.   

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.